# SDR R61A201711200918

- Difficulty date: November 20, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 17085282401
- Condition: Corroded
- Location: Frames 85-86
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE R2 DOOR LOWER SILL BEAM NUTPLATE BRACKET. MAINTENANCE REMOVED & REPLACED THE R2 DOOR LOWER SILL BEAM NUTPLATE BRACKET IAW E170 SRM 51-10-03, 51-75-16 & 51-40-02 AND REPUBLIC EO 170EO-53-15-0003. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
